Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$2$–Segal objects and the Waldhausen construction

Julia E Bergner, Angélica M Osorno, Viktoriya Ozornova, Martina Rovelli and Claudia I Scheimbauer

Algebraic & Geometric Topology 21 (2021) 1267–1326
Bibliography
1 D W Anderson, Fibrations and geometric realizations, Bull. Amer. Math. Soc. 84 (1978) 765 MR500935
2 C Barwick, (,n)–Cat as a closed model category, PhD thesis, University of Pennsylvania (2005)
3 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology Homotopy Appl. 12 (2010) 245 MR2771591
4 C Barwick, On the Q construction for exact –categories, preprint (2013) arXiv:1301.4725
5 C Barwick, On the algebraic K–theory of higher categories, J. Topol. 9 (2016) 245 MR3465850
6 J E Bergner, A M Osorno, V Ozornova, M Rovelli, C I Scheimbauer, 2–Segal sets and the Waldhausen construction, Topology Appl. 235 (2018) 445 MR3760213
7 J E Bergner, A M Osorno, V Ozornova, M Rovelli, C I Scheimbauer, Comparison of Waldhausen constructions, preprint (2019) arXiv:1901.03606
8 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
9 D Calaque, C Scheimbauer, A note on the (,n)–category of cobordisms, Algebr. Geom. Topol. 19 (2019) 533 MR3924174
10 L Carlier, Incidence bicomodules, Möbius inversion and a Rota formula for infinity adjunctions, Algebr. Geom. Topol. 20 (2020) 169 MR4071369
11 T Dyckerhoff, M Kapranov, Higher Segal spaces, 2244, Springer (2019) MR3970975
12 M Feller, R Garner, J Kock, M U Proulx, M Weber, Every 2–Segal space is unital, Commun. Contemp. Math. 23 (2021) MR4201031
13 T M Fiore, S Paoli, A Thomason model structure on the category of small n–fold categories, Algebr. Geom. Topol. 10 (2010) 1933 MR2728481
14 T M Fiore, S Paoli, D Pronk, Model structures on the category of small double categories, Algebr. Geom. Topol. 8 (2008) 1855 MR2449004
15 T M Fiore, M Pieper, Waldhausen additivity: classical and quasicategorical, J. Homotopy Relat. Struct. 14 (2019) 109 MR3913973
16 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces, incidence algebras and Möbius inversion, I : Basic theory, Adv. Math. 331 (2018) 952 MR3804694
17 M Grandis, R Pare, Limits in double categories, Cahiers Topologie Géom. Différentielle Catég. 40 (1999) 162 MR1716779
18 B J Guillou, J P May, M Merling, A M Osorno, Symmetric monoidal G–categories and their strictification, (2020) MR4077192
19 R Haugseng, Iterated spans and classical topological field theories, Math. Z. 289 (2018) 1427 MR3830256
20 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
21 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
22 L Illusie, Complexe cotangent et déformations, II, 283, Springer (1972) MR0491681
23 A Joyal, Notes on quasi-categories, preprint (2008)
24 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
25 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245 MR651714
26 J Lurie, Stable infinity categories, preprint (2006) arXiv:math/0608228
27 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
28 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
29 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
30 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
31 B Toën, G Vezzosi, Homotopical algebraic geometry, I : Topos theory, Adv. Math. 193 (2005) 257 MR2137288
32 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796